# SDR AALA200802581

- Difficulty date: September 5, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 23,047 hours, 3,636 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD ELEVATOR LT UPPER SURFACE HAS DELAMINATION AT ELEVATOR STATION 151.499.  APPROXIMATELY 16 INCHES FROM EDGE AND 1.5 INCHES INBD OF RIB.  ACCOMPLISHED REPAIR IAW SRM 51-70-04 AND MRB 767-3289.
